Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 18, 2020, 5:13 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2020, 5:13 PM EDT (21:13 UTC)
- Expired
- May 18, 2020, 5:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
490
WWUS82 KFFC 182113
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Mon May 18 2020
GAZ032>034-044-045-055-057-182145-
North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
South Fulton GA-
513 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB...
NORTHEASTERN CLAYTON...DEKALB...SOUTHWESTERN GWINNETT...NORTHWESTERN
HENRY AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...
At 513 PM EDT...a line of strong thunderstorms was along a line
extending from near Powder Springs to Rex...and moving northeast at
25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
East Point, Kennesaw, Stockbridge, Forest Park, Snellville, Powder
Springs, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Austell
and Hapeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8453 3407 8446 3381 8395 3372 8406
3364 8410 3363 8413 3364 8416 3364 8418
3360 8416 3355 8424 3378 8461 3380 8462
3380 8464 3386 8473 3387 8473
TIME...MOT...LOC 2113Z 225DEG 21KT 3389 8465 3360 8426
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 18, 3:14 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 18, 3:14 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 314 PM EDT Mon May 18 2020 ...Afternoon Area Forecast Discussion For Monday, May 18th, 2020... .SHORT TERM /Tonight through Tuesday Night/... Satellite imagery shows three vorticity maxes surrounding the forecast area. The first, Tropical Storm Arther is expected to get nicked by the jet stream and be pushed out to see. A larger occluded, low pressure system over the midwest is drifting towards the southern Appalachians due to a large anticyclonic Rossby wave break that separated the low from the subtropical jet and created a region of strong high pressure in southeastern Canada that will continue to push the upper low towards our forecast area. The third vorticity maximum organized along a cold front in stretching from the midwest to the gulf with increased baroclinicity forming a meso-low pressure along the frontal zone in southern Alabama. Over the next 12-18 hours, this meso-low will help to push several waves of convective showers and thunderstorms through the area until the cold front is able to push through overnight as the synoptic, upper-level low moves into the Ohio and Tennessee River Valleys. With the added forcing from the mesolow moving through the region this afternoon and tonight, a Marginal Risk for severe thunderstorms is in effect with an isolated storms or two being capable of producing some damaging winds gusts, but overall chances are expected to be low. Following the frontal passage tomorrow, rain chances and sky cover will be reduced with only a slight chance of showers generally expected through the area, before a more summer-type pattern takes hold in the long term period. Temperatures will fall slightly tomorrow and tomorrow night with Highs in the low 70s to low 80s, and Lows decreasing from the 60s tonight to the mid 50s to mid 60s. Thiem .LONG TERM /Wednesday through Monday/... No changes made to the extended forecast. Beginning of the long term will be dominated by a cut-off low moving slowly SE from the midwest to stall over the SE, centered near TN, which creates an Omega block with ridging and another trough upstream that will keep the upper- level flow relatively stagnant for a few days. The low will slowly fill and begin to lift back to the northwest as the upper-level ridge upstream breaks over the top of the low. Eventually the low will be picked up by a large trough over the west coast that begins to progress again, and this is where the greatest discrepancy between guidance occurs, with the GFS picking up the low a little quicker than the Euro, which moves the low a little further east over the weekend before absorbing it again within the jet. The result of all this will be consistent rain chances over the CWA through most of the week, with highest chances in north GA and especially NE GA where flooding could be possible Tuesday and again on Wednesday as repeated rounds of heavy rain impact the area. Wednesday through Friday, most of the CWA is forecast to receive a half an inch to upwards of an inch of rain, with parts of NE GA with even higher totals. Thunderstorms will be possible, as plenty of moisture will remain, and favorable UL lapse rates will be present under the upper-level low. For Wednesday, generally trended toward a NAM/Euro solution, and stuck with the NBM after that with minor adjustments. As stated above, guidance begins to diverge into the weekend. The Euro is drier than the GFS for north GA, thanks in part to differences in the upper-level pattern. Stuck with the NBM again until things become a little more clear. Temps over the weekend should be back on the increase, with mid 80s and 90s making another return. Lusk/01 && .AVIATION... 18Z Update... MVFR/low VFR will continue through the afternoon as waves of SHRA/TSRA sweep through the area. TEMPOs are placed at most likely times from TSRA at each site, but will still be possible anytime during SHRA. Southerly winds will shift out of the west after the passage of a cold front overnight between 04-07Z at ATL. Timing of the westerly winds will coincide with the suppression of the SHRA. VSBYs remain above IFR thresholds but some reductions will be possible in heavy rain and areas to the west where skies clear after the front. //ATL Confidence...18Z Update... Medium Confidence on all elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 64 77 58 68 / 70 50 60 60 Atlanta 63 74 58 71 / 70 30 40 50 Blairsville 60 70 53 63 / 80 60 70 80 Cartersville 60 73 56 71 / 80 30 50 60 Columbus 64 80 61 81 / 60 20 40 40 Gainesville 63 74 56 66 / 80 50 60 60 Macon 66 80 61 77 / 60 30 50 50 Rome 60 73 55 73 / 70 30 50 60 Peachtree City 61 75 57 74 / 60 20 40 50 Vidalia 67 84 65 80 / 40 40 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Thiem LONG TERM....01 AVIATION...Thiem
Hazardous weather outlook, May 18, 5:00 PM EDT, 13 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 500 PM EDT Mon May 18 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 500 PM EDT Mon May 18 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered thunderstorms are expected tonight. A few of these storms could be severe, with damaging winds being the primary threat. All storms will have the potential for frequent lightning, small hail, and heavy rain. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated thunderstorms are possible each day Tuesday through Sunday. Although these storms are expected to remain below severe limits, any storm could produce frequent lightning, gusty winds and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, May 18, 2:08 PM EDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
208 PM EDT Mon May 18 2020
GAZ078-089-090-102-181845-
Chattahoochee GA-Harris GA-Stewart GA-Muscogee GA-
208 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHERN
HARRIS...STEWART AND MUSCOGEE COUNTIES UNTIL 245 PM EDT...
At 208 PM EDT...a line of strong thunderstorms was along a line
extending from Goat Rock Lake to near Union...and moving northeast at
20 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Columbus, Lumpkin, Hamilton, Cusseta, Richland, Waverly Hall, North
Fort Benning, Bibb City, Upatoi, Fort Benning/lawson Army Air Fld,
Goat Rock Lake, Ellerslie, Laurel Hills, Green Island Hills,
Westville, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Jamestown/south Fort Benning and Brooklyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8491 3195 8496 3198 8496 3198 8500
3215 8504 3220 8496 3222 8498 3226 8489
3233 8501 3244 8497 3264 8511 3268 8510
3278 8477 3264 8469 3256 8469 3256 8467
3252 8469 3253 8464 3249 8466 3193 8466
TIME...MOT...LOC 1808Z 242DEG 17KT 3259 8510 3191 8491
WIND...40MPHSpecial weather statement, May 18, 2:35 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Mon May 18 2020
GAZ066-078-181900-
Harris GA-Troup GA-
235 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARRIS AND TROUP
COUNTIES UNTIL 300 PM EDT...
At 235 PM EDT...a line of strong thunderstorms was along a line
extending from Denson to near Hamilton...and moving north at 25 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Hamilton, West Point, Pine Mountain, F.d. Roosevelt State
Park, Cannonville, State Line Park, Abbottsford, Piedmont Heights,
Big Springs, Wares Crossroads, Jones Crossroads, Baughs Crossroads,
Smiths Crossroad, Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3315 8516 3315 8511 3308 8495 3299 8487
3296 8486 3287 8486 3287 8482 3278 8479
3269 8511 3270 8512 3274 8511 3276 8514
3278 8512 3281 8517 3285 8515 3286 8519
3313 8524
TIME...MOT...LOC 1835Z 190DEG 22KT 3293 8532 3272 8490
WIND...40MPHSpecial weather statement, May 18, 3:30 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
330 PM EDT Mon May 18 2020
GAZ080-081-093>095-104>106-182015-
Macon GA-Peach GA-Crisp GA-Dooly GA-Taylor GA-Sumter GA-Houston GA-
Crawford GA-
330 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...CRISP...DOOLY...
SOUTHEASTERN TAYLOR...EASTERN SUMTER...SOUTHWESTERN HOUSTON AND
SOUTHERN CRAWFORD COUNTIES UNTIL 415 PM EDT...
At 330 PM EDT...a line of strong thunderstorms was along a line
extending from near Potterville to Leslie...and moving east at 35
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Cordele, Fort Valley, Vienna, Oglethorpe, Byron,
Unadilla, Montezuma, Marshallville, Reynolds, Arabi, Byromville,
Ideal, Pinehurst, Leslie, Andersonville, Lilly, De Soto and Dooling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3181 8381 3183 8384 3182 8385 3184 8386
3185 8394 3190 8393 3191 8392 3192 8419
3216 8423 3216 8418 3223 8418 3223 8422
3229 8422 3230 8425 3237 8425 3237 8427
3251 8429 3266 8374 3181 8362
TIME...MOT...LOC 1930Z 273DEG 30KT 3248 8418 3194 8411
WIND...40MPHSpecial weather statement, May 18, 3:49 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Mon May 18 2020
GAZ069>071-080>082-094-182015-
Peach GA-Lamar GA-Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-
349 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
LAMAR...WESTERN MONROE...NORTHEASTERN TAYLOR...SOUTHWESTERN BIBB...
UPSON AND CRAWFORD COUNTIES UNTIL 415 PM EDT...
At 349 PM EDT...a line of strong thunderstorms was along a line
extending from Atwater to Potterville...and moving northeast at 35
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Forsyth, Butler, Roberta, Byron, Reynolds,
Yatesville, Culloden, Aldora, Sunset Village, Lincoln Park, The Rock,
Russellville, Logtown, Sunnyside, Salem, Hannahs Mill, Horns and
Collier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3272 8434 3273 8429 3275 8429 3276 8430
3276 8434 3278 8435 3277 8436 3278 8438
3292 8446 3300 8429 3299 8427 3301 8427
3314 8398 3266 8373 3253 8423
TIME...MOT...LOC 1949Z 211DEG 29KT 3295 8437 3254 8411
WIND...40MPHSpecial weather statement, May 18, 5:06 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
506 PM EDT Mon May 18 2020
GAZ046>049-057>060-072-073-182130-
Butts GA-Morgan GA-Putnam GA-Walton GA-Rockdale GA-Baldwin GA-
Jones GA-Jasper GA-Newton GA-Henry GA-
506 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUTTS...SOUTHWESTERN
MORGAN...PUTNAM...SOUTHWESTERN WALTON...ROCKDALE...NORTHERN
BALDWIN...JONES...JASPER...NEWTON AND HENRY COUNTIES UNTIL 530 PM
EDT...
At 505 PM EDT...a line of strong thunderstorms was along a line
extending from near Richardson Park to Turtle Cove to near Wayside...
and moving northeast at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McDonough, Milledgeville, Conyers, Covington, Eatonton, Madison,
Gray, Monticello, Stockbridge, Social Circle, Oxford, Porterdale,
Walnut Grove, Rutledge, Newborn, Mansfield, Shady Dale, Jersey,
Lakeview Estates and Midway-Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3306 8313 3291 8366 3332 8389 3354 8429
3355 8429 3355 8427 3358 8426 3364 8417
3362 8411 3370 8407 3381 8389 3354 8339
3326 8324 3319 8327 3317 8319
TIME...MOT...LOC 2105Z 242DEG 33KT 3355 8417 3336 8382 3302 8363
WIND...40MPHSpecial weather statement, May 18, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Mon May 18 2020
GAZ032>034-044-045-055-057-182145-
North Fulton GA-Cobb GA-Clayton GA-DeKalb GA-Gwinnett GA-Henry GA-
South Fulton GA-
513 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB...
NORTHEASTERN CLAYTON...DEKALB...SOUTHWESTERN GWINNETT...NORTHWESTERN
HENRY AND NORTHEASTERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...
At 513 PM EDT...a line of strong thunderstorms was along a line
extending from near Powder Springs to Rex...and moving northeast at
25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Decatur, Sandy Springs, Roswell, Smyrna, Dunwoody,
East Point, Kennesaw, Stockbridge, Forest Park, Snellville, Powder
Springs, Lilburn, Chamblee, Norcross, Doraville, Clarkston, Austell
and Hapeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3408 8453 3407 8446 3381 8395 3372 8406
3364 8410 3363 8413 3364 8416 3364 8418
3360 8416 3355 8424 3378 8461 3380 8462
3380 8464 3386 8473 3387 8473
TIME...MOT...LOC 2113Z 225DEG 21KT 3389 8465 3360 8426
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 2:06 AM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| May 18, 2:29 AM EDT | Special Weather Statement | FFC | Laurens | 46 min |
| May 18, 11:52 AM EDT | Special Weather Statement | FFC | Baldwin | 23 min |
| May 18, 12:04 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| May 18, 1:15 PM EDT | Special Weather Statement | FFC | Wilkes | 45 min |
| May 18, 2:08 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Stewart | 37 min |
| May 18, 2:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| May 18, 3:30 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Macon, Peach, Sumter | 45 min |
| May 18, 3:49 PM EDT | Special Weather Statement | FFC | Crawford, Monroe, Upson | 26 min |
| May 18, 5:06 PM EDT | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Morgan, Newton, Putnam and 1 more | 24 min |
| May 18, 5:37 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Oconee, Putnam, Walton | 38 min |
| May 18, 5:52 PM EDT | Special Weather Statement | FFC | Cherokee, Gwinnett | 23 min |
| May 18, 6:12 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Oconee, Walton | 33 min |
| May 18, 6:15 PM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Dawson, Forsyth, Gwinnett, Jackson and 1 more | 30 min |
| May 18, 6:23 PM EDT | Special Weather Statement | FFC | Glascock | 52 min |
| May 18, 6:37 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 23 min |
| May 18, 6:41 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison | 34 min |
| May 18, 6:47 PM EDT | Special Weather Statement | FFC | Dawson, Hall, Lumpkin | 28 min |
| May 18, 6:53 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
| May 18, 7:13 PM EDT | Special Weather Statement | FFC | Banks, Madison | 32 min |
| May 18, 7:17 PM EDT | Special Weather Statement | FFC | Hall, Lumpkin, White | 28 min |
| May 18, 7:28 PM EDT | Special Weather Statement | FFC | Oglethorpe, Taliaferro, Wilkes | 32 min |
| May 18, 7:53 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 22 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.